Advanced

On Blaschke products with derivatives in Bergman spaces with normal weights

Aleman, Alexandru LU and Vukotic, Dragan (2010) In Journal of Mathematical Analysis and Applications 361(2). p.492-505
Abstract
We generalize a well-known sufficient condition for interpolating sequences for the Hilbert Bergman spaces to other Bergman spaces with normal weights (as defined by Shields and Williams) and obtain new results regarding the membership of the derivative of a Blaschke product or a general inner function in such spaces. We also apply duality techniques to obtain further results of this type and obtain new results about interpolating Blaschke products. (c) 2009 Elsevier Inc. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Normal weights, Blaschke products, Weighted Bergman spaces, Interpolating sequences
in
Journal of Mathematical Analysis and Applications
volume
361
issue
2
pages
492 - 505
publisher
Elsevier
external identifiers
  • wos:000270865400019
  • scopus:70349762477
ISSN
0022-247X
DOI
10.1016/j.jmaa.2009.07.030
language
English
LU publication?
yes
id
23fb5e03-554b-4564-be2a-f60524d1fd7d (old id 1506267)
date added to LUP
2009-11-23 15:40:40
date last changed
2018-05-29 10:13:36
@article{23fb5e03-554b-4564-be2a-f60524d1fd7d,
  abstract     = {We generalize a well-known sufficient condition for interpolating sequences for the Hilbert Bergman spaces to other Bergman spaces with normal weights (as defined by Shields and Williams) and obtain new results regarding the membership of the derivative of a Blaschke product or a general inner function in such spaces. We also apply duality techniques to obtain further results of this type and obtain new results about interpolating Blaschke products. (c) 2009 Elsevier Inc. All rights reserved.},
  author       = {Aleman, Alexandru and Vukotic, Dragan},
  issn         = {0022-247X},
  keyword      = {Normal weights,Blaschke products,Weighted Bergman spaces,Interpolating sequences},
  language     = {eng},
  number       = {2},
  pages        = {492--505},
  publisher    = {Elsevier},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {On Blaschke products with derivatives in Bergman spaces with normal weights},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2009.07.030},
  volume       = {361},
  year         = {2010},
}